Publication

A case of postoperative bullous allergic contact dermatitis caused by injection with lidocaine

Voorberg, A. N. & Schuttelaar, M. L. A., Oct-2019, In : CONTACT DERMATITIS. 81, 4, p. 304-+ 3 p.

Research output: Contribution to journalEditorialAcademicpeer-review

APA

Voorberg, A. N., & Schuttelaar, M. L. A. (2019). A case of postoperative bullous allergic contact dermatitis caused by injection with lidocaine. CONTACT DERMATITIS, 81(4), 304-+. https://doi.org/10.1111/cod.13297

Author

Voorberg, Angelique N. ; Schuttelaar, Marie L. A. / A case of postoperative bullous allergic contact dermatitis caused by injection with lidocaine. In: CONTACT DERMATITIS. 2019 ; Vol. 81, No. 4. pp. 304-+.

Harvard

Voorberg, AN & Schuttelaar, MLA 2019, 'A case of postoperative bullous allergic contact dermatitis caused by injection with lidocaine', CONTACT DERMATITIS, vol. 81, no. 4, pp. 304-+. https://doi.org/10.1111/cod.13297

Standard

A case of postoperative bullous allergic contact dermatitis caused by injection with lidocaine. / Voorberg, Angelique N.; Schuttelaar, Marie L. A.

In: CONTACT DERMATITIS, Vol. 81, No. 4, 10.2019, p. 304-+.

Research output: Contribution to journalEditorialAcademicpeer-review

Vancouver

Voorberg AN, Schuttelaar MLA. A case of postoperative bullous allergic contact dermatitis caused by injection with lidocaine. CONTACT DERMATITIS. 2019 Oct;81(4):304-+. https://doi.org/10.1111/cod.13297


BibTeX

@article{bba9b61e126448898ccad5189828ac12,
title = "A case of postoperative bullous allergic contact dermatitis caused by injection with lidocaine",
keywords = "allergic contact dermatitis, bullous contact dermatitis, case report, lidocaine, patch test",
author = "Voorberg, {Angelique N.} and Schuttelaar, {Marie L. A.}",
year = "2019",
month = "10",
doi = "10.1111/cod.13297",
language = "English",
volume = "81",
pages = "304--+",
journal = "CONTACT DERMATITIS",
issn = "0105-1873",
publisher = "Wiley",
number = "4",

}

RIS

TY - JOUR

T1 - A case of postoperative bullous allergic contact dermatitis caused by injection with lidocaine

AU - Voorberg, Angelique N.

AU - Schuttelaar, Marie L. A.

PY - 2019/10

Y1 - 2019/10

KW - allergic contact dermatitis

KW - bullous contact dermatitis

KW - case report

KW - lidocaine

KW - patch test

U2 - 10.1111/cod.13297

DO - 10.1111/cod.13297

M3 - Editorial

VL - 81

SP - 304-+

JO - CONTACT DERMATITIS

JF - CONTACT DERMATITIS

SN - 0105-1873

IS - 4

ER -

ID: 98314849